# SDR DALA2017040302656

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Damaged
- Location: Spoiler Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BUSHINGS ON GROUND SPOILER LINKS. THE LINKS WERE REPLACED IAW CMM. 27-61-10.
